Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 146, Number 8

A remark on the Lang-Trotter and Artin conjectures
M. Ram Murty and Akshaa Vatwani.
Proc. Amer. Math. Soc. 146 (2018), 3191-3202
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3803648
Multiparameter quantum Schur duality of type B
Huanchen Bao, Weiqiang Wang and Hideya Watanabe.
Proc. Amer. Math. Soc. 146 (2018), 3203-3216
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3803649
Compact group actions on topological and noncommutative joins
Alexandru Chirvasitu and Benjamin Passer.
Proc. Amer. Math. Soc. 146 (2018), 3217-3232
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3803650
Brill–Noether loci of rank 2 vector bundles on a general $𝜈$-gonal curve
Youngook Choi, Flaminio Flamini and Seonja Kim.
Proc. Amer. Math. Soc. 146 (2018), 3233-3248
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3803651
Lefschetz properties for complete intersection ideals generated by products of linear forms
Martina Juhnke-Kubitzke, Rosa M. Miró-Roig, Satoshi Murai and Akihito Wachi.
Proc. Amer. Math. Soc. 146 (2018), 3249-3256
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3803652
Sylvester’s problem and mock Heegner points
Samit Dasgupta and John Voight.
Proc. Amer. Math. Soc. 146 (2018), 3257-3273
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3803653
Limit of torsion semistable Galois representations with unbounded weights
Hui Gao.
Proc. Amer. Math. Soc. 146 (2018), 3275-3283
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3803654
Refined interlacing properties for zeros of paraorthogonal polynomials on the unit circle
K. Castillo and J. Petronilho.
Proc. Amer. Math. Soc. 146 (2018), 3285-3294
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3803655
Inverse values of the modular $j$-invariant and homotopy Lie theory
Kwang Hyun Kim, Yesule Kim and Jeehoon Park.
Proc. Amer. Math. Soc. 146 (2018), 3295-3305
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3803656
On Ribet’s isogeny for $J_{0}(65)$
Krzysztof Klosin and Mihran Papikian.
Proc. Amer. Math. Soc. 146 (2018), 3307-3320
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3803657
Critical percolation on random regular graphs
Felix Joos and Guillem Perarnau.
Proc. Amer. Math. Soc. 146 (2018), 3321-3332
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3803658
On the ring of differential operators of certain regular domains
Tony J. Puthenpurakal.
Proc. Amer. Math. Soc. 146 (2018), 3333-3343
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3803659
Stability of Riesz bases
Vitalii Marchenko.
Proc. Amer. Math. Soc. 146 (2018), 3345-3351
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3803660
Characteristics of the breather and rogue waves in a (2+1)-dimensional nonlinear Schrödinger equation
Xiu-Bin Wang, Shou-Fu Tian and Tian-Tian Zhang.
Proc. Amer. Math. Soc. 146 (2018), 3353-3365
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3803661
Stronger Rolle’s Theorem for Complex Polynomials
Blagovest Sendov and Hristo Sendov.
Proc. Amer. Math. Soc. 146 (2018), 3367-3380
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3803662
Sharp $L^{p}→L^{r}$ estimates for $k$-plane transforms in finite fields
Doowon Koh and Dongyoon Kwak.
Proc. Amer. Math. Soc. 146 (2018), 3381-3391
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3803663
Fractional Hardy–Sobolev type inequalities for half spaces and John domains
Bartłomiej Dyda, Juha Lehrbäck and Antti V. Vähäkangas.
Proc. Amer. Math. Soc. 146 (2018), 3393-3402
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3803664
Accessible parts of boundary for simply connected domains
Pekka Koskela, Debanjan Nandi and Artur Nicolau.
Proc. Amer. Math. Soc. 146 (2018), 3403-3412
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3803665
Completeness of unbounded convergences
M. A. Taylor.
Proc. Amer. Math. Soc. 146 (2018), 3413-3423
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3803666
Arcwise connectedness of the set of ergodic measures of hereditary shifts
Jakub Konieczny, Michal Kupsa and Dominik Kwietniak.
Proc. Amer. Math. Soc. 146 (2018), 3425-3438
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3803667
Robustness of exponential attractors for damped Korteweg-de Vries equations
Mo Chen.
Proc. Amer. Math. Soc. 146 (2018), 3439-3447
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3803668
On product of difference sets for sets of positive density
Alexander Fish.
Proc. Amer. Math. Soc. 146 (2018), 3449-3453
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3803669
Behavior of the squeezing function near h-extendible boundary points
Nikolai Nikolov.
Proc. Amer. Math. Soc. 146 (2018), 3455-3457
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3803670
Discrete Fourier transform associated with generalized Schur polynomials
J. F. van Diejen and E. Emsiz.
Proc. Amer. Math. Soc. 146 (2018), 3459-3472
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3803671
Scalar curvature bound and compactness results for Ricci harmonic solitons
Guoqiang Wu.
Proc. Amer. Math. Soc. 146 (2018), 3473-3483
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3803672
A natural linear equation in affine geometry: The affine quasi-Einstein Equation
Miguel Brozos-Vázquez, Eduardo García-Río, Peter Gilkey and Xabier Valle-Regueiro.
Proc. Amer. Math. Soc. 146 (2018), 3485-3497
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3803673
$L^{p}$ almost conformal isometries of Sub-Semi-Riemannian metrics and solvability of a Ricci equation
Erwann Delay.
Proc. Amer. Math. Soc. 146 (2018), 3499-3507
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3803674
Neumann isoperimetric constant estimate for convex domains
Xianzhe Dai, Guofang Wei and Zhenlei Zhang.
Proc. Amer. Math. Soc. 146 (2018), 3509-3514
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3803675
Radially symmetric connections over round spheres
Kristopher Tapp.
Proc. Amer. Math. Soc. 146 (2018), 3515-3527
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3803676
Even more on partitioning triples of countable ordinals
Albin L. Jones.
Proc. Amer. Math. Soc. 146 (2018), 3529-3539
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3803677
Cototal enumeration degrees and their applications to effective mathematics
Ethan McCarthy.
Proc. Amer. Math. Soc. 146 (2018), 3541-3552
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3803678
On a question of Kalimullin
Rod Downey, Gregory Igusa and Alexander Melnikov.
Proc. Amer. Math. Soc. 146 (2018), 3553-3563
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3803679
Hamel bases and well–ordering the continuum
Mariam Beriashvili, Ralf Schindler, Liuzhen Wu and Liang Yu.
Proc. Amer. Math. Soc. 146 (2018), 3565-3573
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3803680
A characterization of temporal homogeneity for additive processes
Masaaki Tsuchiya.
Proc. Amer. Math. Soc. 146 (2018), 3575-3582
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3803681
Some sufficient conditions for Novikov’s criterion
Nguyen Tien Dung.
Proc. Amer. Math. Soc. 146 (2018), 3583-3590
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3803682
Solutions of Lévy-driven SDEs with unbounded coefficients as Feller processes
Franziska Kühn.
Proc. Amer. Math. Soc. 146 (2018), 3591-3604
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3803683
A new formulation of the equivariant slice filtration with applications to $C_{p}$-slices
Michael A. Hill and Carolyn Yarnall.
Proc. Amer. Math. Soc. 146 (2018), 3605-3614
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3803684
Internal characterizations of productively Lindelöf spaces
Leandro F. Aurichi and Lyubomyr Zdomskyy.
Proc. Amer. Math. Soc. 146 (2018), 3615-3626
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3803685
A locally quasi-convex abelian group without a Mackey group topology
Saak Gabriyelyan.
Proc. Amer. Math. Soc. 146 (2018), 3627-3632
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3803686